Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am having irregular periods despite taking tablets. What could be the reason ?

Normally my periods are for 21 days since one year....In september i had missed period for 45 days.when consulted doctor i was advised to take susten and got period with heavy pain.This time also i have induction in period for 45 i was advised to have pelvic scan after 5 days of period, and to take susten to have periods?Got married and had upt -ve for two missed periods.
Asked On : Sun, 12 Dec 2010
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Hi,you seem to have some hormonal disbalance.Very short or long irregular cycles are not normal. you should get your thyroid profile checked,which is T3,T4and TSH. other hormones are serum prolactin,FSH and LH.After checking the hormonal profile proper regime can be suggested.You should also maintain a healthy weight.Try to reduce if you are overweight.Take care.
Answered: Thu, 25 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor